# SDR MWEA010974

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 59114471
- Condition: Misdrilled
- Location: Station 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 503 IN BETWEEN LONGERON 5 AND 6 RIGHT SIDE HAS ONE MISDRILLED HOLE AND THREE OPEN DRILLED HOLES, CHECK EDGE DISTANCE.  --  FABRICATED, LOCATED AND DRILLED NEW ANGLE, INSTALLED REPAIR.
